MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 1.7 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 1.7 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-1.7-30
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is in-progress.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint comp (b)(4).
 
Event or Problem Description
It was reported that the feeding tube was changed due to leaking.Injection of contrast by radiologist via jejunal port showed contrast entering the stomach.The tube was found to be split.No patient injury was reported.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The device history record for lot aa9154n23 was reviewed and the product was produced according to product specifications.Root cause could not be determined.All information reasonably known as of 15 feb 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11102567
Report Number9611594-2020-00253
Device Sequence Number3773681
Product Code KNT
UDI-Device Identifier00350770441092
UDI-Public00350770441092
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2021
Device Model Number8270-16-1.7-30
Device Catalogue NumberN/A
Device Lot NumberAA9154N23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date02/15/2021
Patient Sequence Number1